# SDR 000100

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N324TW
- Make and model: Lear 24D
- Aircraft serial: 24D324
- Aircraft time: 11,006 hours, 10,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED GEAR WOULD NOT RETRACT AFTER DEPARTING YIP, CREW RETURNED TO YIP WITH GEAR DOWN AND LOCKED INDICATION.  MAINTENANCE CLEANED LUBED AND ADJUSTED ALL UPLOCK SWITCHES IAW  M/M AIRCRAFT RETURNED TO SERVICE.
